Please use this identifier to cite or link to this item:
Title: Characterizations of efficient solutions under polyhedrality assumptions
Author: Martínez Legaz, Juan Enrique
Keywords: Programació (Matemàtica)
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1990
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 75
Abstract: We give severa! characterizations of efficient solutions of subsets of RP (with respect to compatible preorders) in terms of the lexicographical order, under the assumptions that the set of admissible points is a convex polyhedron or the nonnegative cone corresponding to the preorder is polyhedral. We also characterize the lexicographical minimum of a convex polyhedron by means of the componentwise order and unitary lower triangular matrices.
Note: Preprint enviat per a la seva publicació en una revista científica: Methods and Models of Operations Research 35, 221–230 (1991). []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 32.16]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N075.pdf476.41 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.